Hair & Beauty Magazine

Acne and It's Best Friend, Pain!

By Littlemissliza @littlemissliza
Well, a little update on how the acne issue is going.... it isn't improving at all so far. I have been on my meds for over 3 weeks now. The doc promised that the pain would subside after a week. To be honest yes it did for a few days but the the ref lief did not last long. My skin is now, again, feeling so sore and painful. I honestly do not know what the next step will be. My skin shouldn't be causing me so much pain. Yes, I have acne, yes they last forever. The issue I have on top of all this is the pain. I am taking my meds and applying my Erynthromycin solution (spelling?) but no better. Any solutions from you out there would be amazing because this is so bad. I am feeling very sorry for myself. I know it is not a massive deal compared to what others have to deal with. Forgive me for moaning.
As a side note.. I can not believe that there is hardly any research going on to try and identify why hormones/sebaceous glands/cysts/acne/spots cause such problems for some people AND HOW to stop it!
I have now noticed that the make up I have (Mac Studio Fix and Estee Lauder Double wear) no longer sit nicely in my skin. They now seem the emphasize the blue/redness of my acne! Any help anyone please leave a comment.
Thanks for reading

Back to Featured Articles on Logo Paperblog

Magazine